Pacific Journal of Mathematics

An $n$-arc theorem for Peano spaces.

J. H. V. Hunt

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 351-356.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971073

Mathematical Reviews number (MathSciNet)
MR0286077

Zentralblatt MATH identifier
0212.55302

Subjects
Primary: 54.55

Citation

Hunt, J. H. V. An $n$-arc theorem for Peano spaces. Pacific J. Math. 36 (1971), no. 2, 351--356. https://projecteuclid.org/euclid.pjm/1102971073


Export citation

References

  • [1] K. Menger, Kurventheorie, Teubner, Berlin-Leipzig, 1932, chap. VI.
  • [2] G. T. Whyburn, On n-arc connectedness, Trans. Amer. Math. Soc, 63 (1948) 452-456.